# SDR CA160120003

- Difficulty date: January 5, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Engine: Pwa PT6A68
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtorqued
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT WAS PERFORMING TOUCH AND GO EXERCISES AND WHILE PERFORMING A GO AROUND, THE ENGINE REVERTED TO MANUAL MODE.  PILOT RETURNED TO POINT OF ORIGIN AND LANDED SAFELY.  THE PMU DATA ANALYSIS REVEALED THE ENGINE HAD AN OVER TORQUE Q, LIMIT OF 132.78 PERCENT.  THE ENGINE WILL NEED TO BE REMOVED AND SHIPPED FOR A LIGHT OVERHAUL INSPECTION.
